# SDR DXTA2025062704019

- Difficulty date: June 23, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000081
- Aircraft time: 2,940 hours, 1,738 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 99162485
- Part serial: 0378
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC INDICATING (DPI): HYD B OVERTEMP CAS MESSAGE ON CLIMB OUT. HYD SYNOPTIC HAD AMBER DASHES INSTEAD OF THE TEMP READOUT. REMOVED AND REPLACED HYD SYSTEM B TEMP TRANSDUCER PER CE-700 AMM 29-30-10. PERFORMED HYD TEMP TRANSDUCER POST-MAINTENANCE CHECKS PER CE-700 AMM 29-30-10. LEAK CHECK AND OPS CHECK GOOD.
